# SDR SWIA201743437

- Difficulty date: June 11, 2017
- Submitted: June 30, 2017
- Operation: Air carrier
- Aircraft: N705SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10145
- Aircraft time: 37,322 hours, 22,978 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Splice
- Condition: Corroded
- Location: Bs 333
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER SPLICE 25R AT BS 333 HAS CORROSION. REMOVED AND INSTALLED A NEW STRINGER SPLICE IAW SRM.
